# SDR MASA2010100101064

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 30,409 hours, 23,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE ASSIST HANDLE BROKEN.  MX R2 ASSIST HANDLE.
